Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 850760, 8 pages
http://dx.doi.org/10.1155/2013/850760
Research Article

Bivariate Positive Operators in Polynomial Weighted Spaces

Faculty of Mathematics and Computer Science, Babeş-Bolyai University, Street Kogălniceanu 1, 400084 Cluj-Napoca, Romania

Received 25 February 2013; Accepted 26 March 2013

Academic Editor: Sung Guen Kim

Copyright © 2013 Octavian Agratini. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Mediha Orkcu, “q-Szasz-Mirakyan-Kantorovich Operators of Functions of Two Variables in Polynomial Weighted Spaces,” Abstract and Applied Analysis, 2013. View at Publisher · View at Google Scholar
  • Dan Bărbosu, and Carmen Violeta Muraru, “Approximating B-continuous functions using GBS operators of Bernstein–Schurer–Stancu type based on q-integers,” Applied Mathematics and Computation, vol. 259, pp. 80–87, 2015. View at Publisher · View at Google Scholar
  • Agrawal, and Meenu Goyal, “Bivariate extension of linear positive operators,” Springer Optimization and Its Applications, vol. 111, pp. 15–62, 2016. View at Publisher · View at Google Scholar
  • Dan Bărbosu, Ana-Maria Acu, and Carmen Violeta Muraru, “On certain GBS-Durrmeyer operators based on q-integers,” Turkish Journal of Mathematics, vol. 41, no. 2, pp. 368–380, 2017. View at Publisher · View at Google Scholar